# SDR CA150525015

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330983
- Condition: Detached
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NOISE WHEN EXTENDING THE GEARS, WHILE TAXIING TO THE GATE, NOT ABLE TO TURN LEFT.  AFT NLG DOOR FOUND HANGING DOWN WITH CONNECTING RODS BENT & BRACKET ATTACHING THE CONNECTING RODS TO THE NLG STRUT DAMAGED.
